# SDR 2018FA0000374

- Difficulty date: September 14, 2018
- Submitted: September 15, 2018
- Operation: General aviation
- Aircraft: N192F
- Make and model: Beech B300
- Aircraft serial: FL770
- Aircraft time: 1,498 hours, 960 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Frame
- Part number: 1014400281
- Condition: Cracked
- Location: Tailcone
- Part time: 1,498 hours, 960 cycles
- Component: Tailcone, Beech
- Component part number: 101440017603
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE (PANEL 313AC) MIDDLE FRAME HAS 2 CRACKS. FORWARD FRAME HAS 1 CRACK AND HAS DIS-BONDED FROM SKIN OF TAIL CONE SHOWING SIGNS OF FRETTING. ALL 3 CRACKS ARE LOCALIZED TO WHERE THE RIGHT HAND MODIFIED MARITIME DUAL AFT STRAKE ATTACH ANGLES ARE RIVETED. THE DIS-BONDING IS LOCATED ON THE FORWARD FRAME LEFT HAND STRAKE SIDE.
